# SDR AALA201905289005

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 14,750 hours, 1,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EXIT EMERGENCY LIGHT WOULD NOT COME ON WHEN TESTED. MAINTENANCE FOUND SOCKET L33122 BROKEN AND REPLACED L1 DOOR LIGHT ASSEMBLY SOCKET PER AMM 33-51-00.
